# SDR MYWA100094

- Difficulty date: August 17, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 25,420 hours, 10,263 cycles
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: IN FLIGHT, APU FAULT LIGHT AND AUTO SHUTDOWN.
